MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION QUANTUM MAVERICK; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION QUANTUM MAVERICK; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 7015
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/15/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The target lesion was located in the left main coronary artery.A 5.0mm x 15mm quantum maverick balloon catheter was advanced for use.However, when the physician gave pressure, the balloon ruptured.The procedure was completed with another of the same device.No patient complication were reported and the patient's status was stable.
 
Event or Problem Description
It was reported that balloon rupture occurred.The target lesion was located in the left main coronary artery.A 5.0mm x 15mm quantum maverick balloon catheter was advanced for use.However, when the physician gave pressure, the balloon ruptured.The procedure was completed with another of the same device.No patient complication were reported and the patient's status was stable.It was further reported that balloon ruptured during first inflation and was simply removed from the patient's body without any intervention.
 
Additional Manufacturer Narrative
Corrections: d4 lot number from 0023736538 to 002441079.D4 expiration date from 05/02/2022 to 09/10/2022.H4 device manufacture date:from 05/03/2019 to 09/11/2019.Device evaluated by mfr: returned product consisted of a quantum maverick balloon catheter.The shaft, hypotube, tip and balloon were microscopically and visually examined.There were numerous kinks.There was contrast and blood in the inflation lumen and balloon, and blood in the guidewire lumen.The balloon was loosely folded.There was a pinhole 4mm distal from the distal marker band.Inspection of the remainder of the device presented no other damage or irregularities.Product analysis confirmed the reported balloon ruptured.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
Corrections: d4 lot number from 0023736538 to 002441079.D4 expiration date from 05/02/2022 to 09/10/2022.H4 device manufacture date:from 05/03/2019 to 09/11/2019.

Brand Name
QUANTUM MAVERICK
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10094359
Report Number2134265-2020-07099
Device Sequence Number16974303
Product Code LOX
UDI-Device Identifier08714729392842
UDI-Public08714729392842
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P860019
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 07/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/10/2022
Device Model Number7015
Device Catalogue Number7015
Device Lot Number0024410779
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/09/2020
Initial Date Received by Manufacturer 05/20/2020
Supplement Date Received by Manufacturer05/25/2020
06/15/2020
07/09/2020
Initial Report FDA Received Date05/27/2020
Supplement Report FDA Received Date06/16/2020
07/07/2020
07/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age65 YR
Patient Weight65